Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 103, NWS Topeka, KS

June 2, 20084 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 2, 2008, 10:28 AM CDT for 4 counties in Kansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 10:28 AM CDT (15:28 UTC)
Expired
Jun 2, 2008, 11:00 AM CDT
In force
32 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 10:40 AM CDTHAIL 11 Wnw Wakefield, KS
Jun 2, 10:42 AM CDTHAIL 1.751 Nw Wakefield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 7:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 021529
SVRTOP
KSC027-041-061-161-021600-
/O.NEW.KTOP.SV.W.0103.080602T1528Z-080602T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1028 AM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 1100 AM CDT

* AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED 10 MILES NORTHWEST OF WAKEFIELD...OR 8 MILES
  SOUTH OF CLAY CENTER...MOVING SOUTHEAST AT 37 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAKEFIELD...
  MILFORD LAKE...
  MILFORD...
  MILFORD STATE PARK...

THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN 
CLAY COUNTY. LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. 
MOVE INDOORS NOW...AND AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3927 9681 3896 9696 3917 9731 3937 9715
TIME...MOT...LOC 1528Z 302DEG 33KT 3925 9712

$$

STARK
3 follow-up statements
000 
WWUS53 KTOP 021540
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1040 AM CDT MON JUN 2 2008

KSC027-041-061-161-021600-
/O.CON.KTOP.SV.W.0103.000000T0000Z-080602T1600Z/
CLAY-RILEY-GEARY-DICKINSON-
1040 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTH CENTRAL DICKINSON...NORTHWESTERN GEARY...WEST CENTRAL 
RILEY AND SOUTHEASTERN CLAY COUNTIES...

AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WAKEFIELD...OR 11 MILES SOUTHEAST
OF CLAY CENTER...MOVING SOUTHEAST AT 37 MPH.

LOCATIONS IMPACTED INCLUDE...
MILFORD LAKE...MILFORD AND MILFORD STATE PARK.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3933 9704 3927 9681 3896 9696 3911 9719
TIME...MOT...LOC 1540Z 300DEG 32KT 3922 9699

$$
STARK
000 
WWUS53 KTOP 021550
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 AM CDT MON JUN 2 2008

KSC041-021559-
/O.CAN.KTOP.SV.W.0103.000000T0000Z-080602T1600Z/
DICKINSON-
1049 AM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DICKINSON COUNTY
HAS BEEN CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE 
AREA...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9695 3927 9681 3910 9689 3909 9690
      3906 9691 3906 9692 3909 9696 3913 9696
      3913 9701 3915 9705
TIME...MOT...LOC 1549Z 291DEG 36KT 3919 9687

$$

KSC027-061-161-021600-
/O.CON.KTOP.SV.W.0103.000000T0000Z-080602T1600Z/
CLAY-RILEY-GEARY-
1049 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHWESTERN GEARY...SOUTHWEST RILEY AND SOUTHEASTERN CLAY 
COUNTIES...

AT 1042 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE NEAR 
WAKEFIELD. THIS STORM WAS LOCATED NEAR MILFORD...OR 13 MILES NORTH 
OF JUNCTION CITY...MOVING EAST AT 42 MPH.

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9695 3927 9681 3910 9689 3909 9690
      3906 9691 3906 9692 3909 9696 3913 9696
      3913 9701 3915 9705
TIME...MOT...LOC 1549Z 291DEG 36KT 3919 9687

$$

STARK
000 
WWUS53 KTOP 021558
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1057 AM CDT MON JUN 2 2008

KSC027-061-161-021607-
/O.EXP.KTOP.SV.W.0103.000000T0000Z-080602T1600Z/
CLAY-RILEY-GEARY-
1057 AM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEARY...RILEY AND
SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 1100 AM CDT...

AT 1057 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE 
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A NEW SEVERE 
THUNDERSTORM WARNING HAS BEEN ISSUED FOR NORTHERN GEARY AND SOUTHERN 
RILEY COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM CDT. STAY 
ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9695 3927 9681 3910 9689 3909 9690
      3906 9691 3906 9692 3909 9696 3913 9696
      3913 9701 3915 9705
TIME...MOT...LOC 1557Z 291DEG 36KT 3916 9677

$$

STARK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:07 AM CDT, 6 hours 21 minutes earlier.

Area forecast discussion, Jun 2, 4:07 AM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
407 AM CDT MON JUN 2 2008

.DISCUSSION...

COMPLICATED FORECAST AGAIN THIS MORNING WITH CONVECTIVE TIMING AND
COVERAGE THE BIGGEST CHALLENGE. CONCERN FOR SIGNIFICANT
THUNDERSTORMS IS PRESENT FOR NEARLY EVERY PERIOD THROUGH THURSDAY
NIGHT.

LITTLE CHANGE ALOFT FROM PREVIOUS DAYS WAS SEEN IN THE 00Z UPPER AIR
DATA WITH A RATHER STRONG UPPER LEVEL JET NOT FAR OFF WITH 100KT
250MB SPEEDS FROM CENTRAL UTAH ARCING NORTHEAST INTO NEBRASKA THEN
SOUTHEAST INTO NORTHEAST KANSAS. THE UPPER LEVEL RIDGE WAS SHUNTED A
BIT FARTHER EAST BUT OVERALL FLATTENED TROF/RIDGE/TROF PATTERN
PERSISTS ALOFT. VERY WARM TEMPS WERE NOTED IN THE SOUTHERN ROCKIES
/700MB TEMP OF 17C AT KABQ/ WITH BETTER LOW LEVEL MOISTURE REMAINING
TO THE SOUTH. SURFACE FRONT IS HARD TO PICK OUT...BUT BROAD LOW
PRESSURE OVER THE HIGH PLAINS WAS BRINGING 65F DEWPOINTS INTO
EASTERN COLORADO AND UPPER 50S DEWPOINTS INTO WESTERN NEBRASKA.

NOCTURNAL ELEVATED CONVECTION HAS FORMED FARTHER NORTH THIS MORNING
THAN IN PREVIOUS MORNINGS. ELEVATED THICKNESSES AND CORFIDI VECTORS
SUGGEST STRONGER NORTHERN NEBRASKA MESOSCALE CONVECTIVE SYSTEM /MCS/
CONVECTION WILL ENTER AT LEAST THE NORTHEASTERN ZONES THIS
MORNING...PERHAPS LINGERING INTO EARLY AFTERNOON. MAY ALSO SEE
WESTERN KANSAS CONVECTION SPREAD EAST AS LOW LEVEL
MOISTURE/INSTABILITY INCREASE SHARPLY OVER NEXT SEVERAL HOURS.
FORECAST SOUNDING ARE SIMILAR WITH ELEVATED MIXED LAYER /EML/ COMING
IN A BIT SLOWER THAN EARLIER EXPECTED...WITH LITTLE CAPPING
SUGGESTED BY LATE AFTERNOON. SURFACE LOW WILL REMAIN TO THE WEST TO
BRING SOME CONVERGENCE TO THE REGION. WILL KEEP SOME PRECIP MENTION
FOR ALL AREAS THIS AFTERNOON FOR THESE REASONS. BULK SHEAR WILL BE
RATHER HIGH WITH DECENT AMOUNTS OF INSTABILITY /AS LONG AS EARLY DAY
CONVECTION ISN/T TOO PERSISTENT/ FOR A SEVERE WEATHER THREAT.

EML STEADILY INCREASES TONIGHT...WITH 16C 700MB TEMPS EXPECTED TO BE
COMMONPLACE BY DAWN TUESDAY. BELIEVE ANY AFTERNOON CONVECTION WILL
QUICKLY MOVE NORTHEAST BY EVENING...BUT MCS MOVEMENT FORECAST
TECHNIQUES SUGGEST STORMS THAT MAY FIRE AHEAD OF A DECENT WAVE TO
THE  NORTHWEST MAY ENTER THE NORTHERN ZONES AGAIN TONIGHT. EML MAY
KEEP THIS IN CHECK FOR THE LOCAL AREA...BUT SMALL POPS STILL SEEM
JUSTIFIED FOR AT LEAST THE NORTH. A STRONG LOW LEVEL JET WILL HELP
KEEP LOWS IN THE UPPER 60S TO AROUND 70.

WEAK COLD FRONT ASSOCIATED WITH THE PASSING MID LEVEL WAVE IS
PROGGED TO BE A LITTLE SLOWER TO MOVE THROUGH THE AREA...PERHAPS
REMAINING OVER THE EAST CENTRAL COUNTIES FOR THE AFTERNOON. DEEP LOW
LEVEL MOISTURE WRAPS IN BEHIND THE BOUNDARY TO LIKELY BRING EVEN
MIXED LAYER CAPES INTO THE 2500 J/KG RANGE. EML APPEARS TO WEAKEN
CONSIDERABLY BEHIND THE WAVE BUT SOME CAPPING WILL LIKELY REMAIN.
WILL INCREASE AMOUNT AND COVERAGE OF PRECIPITATION CHANCES GIVEN
SLOWER BOUNDARY AND WEAKER CAPPING. ANY CONVECTION MAY PERSIST INTO
THE EVENING...WITH GREATER CONCERN IF IT CAN PERSIST PAST SUNSET
WHEN LOW LEVEL JET INCREASES AND PUSHES MOISTURE OVER THE WEAK
BOUNDARY. CHANCE POPS WILL BE KEPT INTO TUESDAY NIGHT MAINLY FOR
SOUTHERN AREAS.

WEDNESDAY WILL SEE THE NEXT WESTERN SURFACE LOW RAPIDLY DEEPEN WITH
A BOUNDARY POSSIBLY SETTING UP OVER THE NORTHERN COUNTIES AND A
DRYLINE COMING INTO FOCUS OVER SOUTHWESTERN KANSAS. INSTABILITY AND
SHEAR WILL AGAIN BE SIGNIFICANT...WITH ANY STORMS MOVING NORTHEAST
OFF EITHER BOUNDARY...SUGGESTING AT LEAST SMALL POPS FOR THE
NORTHERN AND WESTERN ZONES WEDNESDAY AND WEDNESDAY NIGHT.

THURSDAY AFTERNOON AND NIGHT STILL APPEARS TO BRING THE MOST
WIDESPREAD SEVERE WEATHER POTENTIAL TO THE AREA...BUT BETTER CHANCES
MAY HOLD OFF IN EASTERN AREAS UNTIL EVENING WITH EML IN PLACE. SMALL
ADJUSTMENTS WERE MADE TO THESE PERIODS.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TAF LOCATIONS FOR THE
NEXT 24 HOURS. THE EXCEPTION WILL BE ANY CONVECTION THAT DEVELOPS
WILL PRODUCE MVFR TO IFR VSBYS AND CIGS. ATTM THERE ARE A COUPLE OF
AREAS OF CONVECTION THAT MAY MOVE INTO THE TAF SITES BY 12Z NEAR
KMHK AND NEAR 15Z AT KFOE AND KTOP THEN CONTINUE THROUGH 19Z.
ISOLATED TSRA EXPECTED TONIGHT AND WILL NOT INTRODUCE IN TAFS ATTM.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 2, 5:04 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
504 AM CDT MON JUN 2 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-031015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
504 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY..AND NORTH OF A
LINE FROM HERINGTON TO LYNDON TO GARNETT TONIGHT. SOME SEVERE
THUNDERSTORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES EXIST FOR LOCATIONS SOUTHEAST OF A LINE FROM
WASHINGTON TO MINNEAPOLIS TUESDAY AFTERNOON...FOR THE ENTIRE AREA
TUESDAY NIGHT...FOR LOCATIONS MAINLY ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...FOR THE ENTIRE AREA
AGAIN THURSDAY AND THURSDAY NIGHT...FOR MUCH OF NORTHEAST AND
EAST CENTRAL KANSAS FRIDAY....AND FOR MUCH OF NORTH CENTRAL AND
NORTHEAST KANSAS SATURDAY NIGHT. SEVERE THUNDERSTORMS MAY OCCUR IN
MANY OF THESE PERIODS...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS ON TUESDAY...WEDNESDAY...AND THURSDAY. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 2, 10:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1005 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HAIL             3 NW MANHATTAN          39.21N 96.61W
06/02/2008  E1.25 INCH       RILEY              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 2, 10:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1006 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HAIL             1 WSW OSAGE CITY        38.63N 95.83W
06/02/2008  E1.00 INCH       OSAGE              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 2, 10:09 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1009 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             READING                 38.52N 95.96W
06/02/2008  E2.75 INCH       LYON               KS   LAW ENFORCEMENT

&&

DS
Local storm report, Jun 2, 10:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1011 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             2 SSW IDANA             39.34N 97.28W
06/02/2008  E1.50 INCH       CLAY               KS   TRAINED SPOTTER

&&

DS
Local storm report, Jun 2, 10:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1012 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             8 W CLAY CENTER         39.38N 97.27W
06/02/2008  E1.75 INCH       CLAY               KS   LAW ENFORCEMENT

&&

BYRNE
Local storm report, Jun 2, 10:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             4 E READING             38.52N 95.89W
06/02/2008  E2.75 INCH       OSAGE              KS   LAW ENFORCEMENT

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:36 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Jun 2, 7:52 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington38 min
Jun 2, 8:02 AM CDTSevere Thunderstorm WarningTOPRepublic43 min
Jun 2, 8:15 AM CDTSevere Thunderstorm WarningTOPClay, Cloud45 min
Jun 2, 8:18 AM CDTSevere Thunderstorm WarningTOPCloud, Republic42 min
Jun 2, 8:28 AM CDTSevere Thunderstorm WarningTOPMorris47 min
Jun 2, 8:54 AM CDTSevere Thunderstorm WarningTOPClay51 min
Jun 2, 8:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley48 min
Jun 2, 8:58 AM CDTSevere Thunderstorm WarningTOPCloud47 min
Jun 2, 9:11 AM CDTSevere Thunderstorm WarningTOPCloud, Republic31 min
Jun 2, 9:12 AM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee63 min
Jun 2, 9:26 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley34 min
Jun 2, 9:28 AM CDTFlash Flood WarningTOPClay, Cloud4 hr
Jun 2, 9:29 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee46 min
Jun 2, 9:37 AM CDTSevere Thunderstorm WarningTOPCoffey, Osage38 min
Jun 2, 9:40 AM CDTSevere Thunderstorm WarningTOPCloud35 min
Jun 2, 9:44 AM CDTSevere Thunderstorm WarningTOPClay31 min
Jun 2, 9:57 AM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee48 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPOsage45 min
Jun 2, 10:00 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley30 min
Jun 2, 10:06 AM CDTSevere Thunderstorm WarningTOPClay24 min
Jun 2, 10:13 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage62 min
Jun 2, 10:14 AM CDTFlash Flood WarningTOPRiley4 hr
Jun 2, 10:20 AM CDTSevere Thunderstorm WarningTOPCoffey55 min
Jun 2, 10:40 AM CDTSevere Thunderstorm WarningTOPGeary, Osage, Riley, Shawnee, Wabaunsee50 min
Jun 2, 10:55 AM CDTSevere Thunderstorm WarningTOPGeary, Riley30 min
Jun 2, 10:57 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin43 min
Jun 2, 11:14 AM CDTSevere Thunderstorm WarningTOPShawnee31 min
Jun 2, 11:15 AM CDTFlash Flood WarningTOPShawnee, Wabaunsee4 hr
Jun 2, 11:17 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson43 min
Jun 2, 11:28 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee62 min
Jun 2, 11:33 AM CDTFlash Flood WarningTOPDouglas, Jefferson4 hr
Jun 2, 11:50 AM CDTSevere Thunderstorm WarningTOPFranklin, Osage55 min
Jun 2, 12:45 PM CDTAreal Flood AdvisoryTOPFranklin3 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPCloud17 hr
Jun 2, 2:11 PM CDTRiver Flood WarningTOPClay53 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.